MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; HIP, INSTRUMENT

ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; HIP, INSTRUMENT
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: g7 curved inserter thd shaft g7 pps ltd acet shell 52e.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02849, and 0001825034 - 2022 - 02850.
 
Event or Problem Description
It was reported the inserters came loose from the cup.No patient involvement.Due diligence has been made and no further information is available.
 
Event or Problem Description
No additional information available provided at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2022 -02849-1, 0001825034 -2022 - 02848-1.Visual examination of the returned product identified there was no damage to the threads or the head of the device.Inserters - review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Inserter - review of complaint history identified additional similar complaints for the reported item(s) and part and lot combination(s).Complaints are monitored through monthly complaint review (reference (b)(4) to identify potential adverse trends.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 CURVED INSERTER THD SHAFT
Common Device Name
HIP, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16068397
Report Number0001825034-2022-02848
Device Sequence Number15011106
Product Code PBI
UDI-Device Identifier00880304543331
UDI-Public(01)00880304543331(11)210608(10)073895
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003454
Device Lot Number073895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown